Alert archive / New York / Freeze Warnings in 2009

Freeze Warning 1, NWS Buffalo, NY

May 11, 2009Chautauqua County, Erie County, Oswego County, New York

NWS Buffalo, NY issued this freeze warning at May 11, 2009, 9:50 AM EDT for Chautauqua County, Erie County, Oswego County, New York. It took effect at May 12, 2009, 2:00 AM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 11, 2009, 9:50 AM EDT (13:50 UTC)
In effect from
May 12, 2009, 2:00 AM EDT
Expired
May 12, 2009, 7:29 AM EDT
In force
5 hr
Issued by
NWS Buffalo, NY

Counties Chautauqua County, NY, Erie County, NY, Oswego County, NY

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 1.8 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2009-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2009-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1221 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KBUF 111350
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
950 AM EDT MON MAY 11 2009

...ANOTHER COLD AND FROSTY NIGHT IN STORE...

.COOL CANADIAN HIGH PRESSURE WILL CONTINUE TO BUILD SOUTHEASTWARD
ACROSS THE REGION TONIGHT AND TUESDAY. CLEAR SKIES...LIGHT WINDS
AND LOW DEW POINTS WILL LEAD TO IDEAL RADIATIONAL COOLING OVERNIGHT.

NYZ019-112200-
/O.NEW.KBUF.FZ.W.0001.090512T0600Z-090512T1200Z/
CHAUTAUQUA-
INCLUDING THE CITY OF...JAMESTOWN
950 AM EDT MON MAY 11 2009

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. 

CLEAR SKIES...LIGHT WINDS AND LOW DEW POINTS WILL LEAD TO A COLD
NIGHT TONIGHT. OVERNIGHT LOWS WILL RANGE FROM THE MID 30S ALONG
THE LAKE ERIE SHORE WITH A LIGHT FROST TO THE MID TO UPPER 20S IN
THE NORMALLY COLDEST INLAND VALLEYS WITH A WIDESPREAD FROST AND
FREEZE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$

NYZ085-112200-
/O.NEW.KBUF.FZ.W.0001.090512T0600Z-090512T1200Z/
SOUTHERN ERIE-
INCLUDING THE CITIES OF...ORCHARD PARK...SPRINGVILLE
950 AM EDT MON MAY 11 2009

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. 

CLEAR SKIES...LIGHT WINDS AND LOW DEW POINTS WILL LEAD TO A COLD
NIGHT TONIGHT. OVERNIGHT LOWS WILL RANGE FROM THE MID 30S ALONG
THE LAKE ERIE SHORE WITH A LIGHT FROST TO THE 30 IN THE
NORMALLY COLDEST INLAND VALLEYS WITH A WIDESPREAD FROST AND
FREEZE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$

NYZ006-112200-
/O.NEW.KBUF.FZ.W.0001.090512T0600Z-090512T1200Z/
OSWEGO-
INCLUDING THE CITY OF...OSWEGO
950 AM EDT MON MAY 11 2009

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. 

CLEAR SKIES...LIGHT WINDS AND LOW DEW POINTS WILL LEAD TO A COLD
NIGHT TONIGHT. OVERNIGHT LOWS WILL RANGE FROM THE MID 30S ALONG
THE LAKE ONTARIO SHORE WITH A LIGHT FROST TO THE UPPER 20S IN THE
NORMALLY COLDEST INLAND VALLEYS WITH A WIDESPREAD FROST AND
FREEZE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$

NYZ001>005-010-011-013-014-112200-
/O.NEW.KBUF.FR.Y.0002.090512T0600Z-090512T1200Z/
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-
GENESEE-LIVINGSTON-ONTARIO-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
NEWARK...FAIR HAVEN...BUFFALO...BATAVIA...GENESEO...CANANDAIGUA
950 AM EDT MON MAY 11 2009

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. 

CLEAR SKIES...LIGHT WINDS AND LOW DEW POINTS WILL LEAD TO A COLD
NIGHT TONIGHT. OVERNIGHT LOWS WILL RANGE FROM THE LOW TO MID 30S
WITH FROST. IT WILL BE COLDEST WITH THE MOST WIDESPREAD FROST INLAND
FROM THE LAKE ERIE AND ONTARIO SHORES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISED AREA SHOULD PROTECT TENDER VEGETATION. ALSO, POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

SAGE
4 follow-up statements
000 
WWUS71 KBUF 111950
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
350 PM EDT MON MAY 11 2009

...ANOTHER COLD AND FROSTY NIGHT IN STORE...

.COOL CANADIAN HIGH PRESSURE WILL CONTINUE TO BUILD SOUTHEASTWARD
ACROSS THE REGION TONIGHT AND TUESDAY. CLOUDS WILL INCREASE FOR
AWHILE THIS EVENING OVER THE WESTERN PORTION OF THE STATE BUT
SKIES WILL CLEAR AGAIN OVERNIGHT. THIS COUPLED WITH LIGHT WINDS
AND LOW DEW POINTS WILL LEAD TO IDEAL RADIATIONAL COOLING
OVERNIGHT.

NYZ019-120400-
/O.CON.KBUF.FZ.W.0001.090512T0600Z-090512T1200Z/
CHAUTAUQUA-
INCLUDING THE CITY OF...JAMESTOWN
350 PM EDT MON MAY 11 2009

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
TUESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY.

OVERNIGHT LOWS WILL RANGE FROM THE MID 30S ALONG THE LAKE ERIE
SHORE WITH A LIGHT FROST TO THE MID TO UPPER 20S IN THE NORMALLY
COLDEST INLAND VALLEYS WITH A WIDESPREAD FROST AND A FREEZE IN
SOME SECTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$

NYZ085-120400-
/O.CON.KBUF.FZ.W.0001.090512T0600Z-090512T1200Z/
SOUTHERN ERIE-
INCLUDING THE CITIES OF...ORCHARD PARK...SPRINGVILLE
350 PM EDT MON MAY 11 2009

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
TUESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY.

OVERNIGHT LOWS WILL RANGE FROM THE MID 30S ALONG THE LAKE ERIE
SHORE WITH A LIGHT FROST TO THE 30 IN THE NORMALLY COLDEST INLAND
VALLEYS WITH A WIDESPREAD FROST AND A FREEZE IN SOME SECTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$

NYZ006-120400-
/O.CON.KBUF.FZ.W.0001.090512T0600Z-090512T1200Z/
OSWEGO-
INCLUDING THE CITY OF...OSWEGO
350 PM EDT MON MAY 11 2009

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
TUESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY.

CLEAR SKIES...LIGHT WINDS AND LOW DEW POINTS WILL LEAD TO A COLD
NIGHT TONIGHT. OVERNIGHT LOWS WILL RANGE FROM THE MID 30S ALONG
THE LAKE ONTARIO SHORE WITH A LIGHT FROST TO THE UPPER 20S IN THE
NORMALLY COLDEST INLAND VALLEYS WITH A WIDESPREAD FROST AND
A FREEZE IN SOME SECTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$

NYZ001>005-010-011-013-014-120400-
/O.CON.KBUF.FR.Y.0002.090512T0600Z-090512T1200Z/
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-
GENESEE-LIVINGSTON-ONTARIO-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
NEWARK...FAIR HAVEN...BUFFALO...BATAVIA...GENESEO...CANANDAIGUA
350 PM EDT MON MAY 11 2009

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
TUESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY.

OVERNIGHT LOWS WILL RANGE FROM THE LOW TO MID 30S WITH FROST DEVELOPING.
IT WILL BE COLDEST WITH THE MOST WIDESPREAD FROST INLAND FROM THE
LAKE ERIE AND ONTARIO SHORES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISED AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

SAGE
000 
WWUS71 KBUF 120204
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1004 PM EDT MON MAY 11 2009

...ANOTHER COLD AND FROSTY NIGHT IN STORE...

.COOL CANADIAN HIGH PRESSURE WILL CONTINUE TO BUILD SOUTHEASTWARD
ACROSS THE REGION TONIGHT AND TUESDAY. CLOUDS WILL INCREASE FOR
AWHILE THIS EVENING OVER THE WESTERN PORTION OF THE STATE BUT
SKIES WILL CLEAR AGAIN AFTER MIDNIGHT. THE CLEAR SKIES COUPLED
WITH LIGHT WINDS AND LOW DEW POINTS WILL LEAD TO IDEAL RADIATIONAL
COOLING OVERNIGHT.

NYZ019-121015-
/O.CON.KBUF.FZ.W.0001.090512T0600Z-090512T1200Z/
CHAUTAUQUA-
INCLUDING THE CITY OF...JAMESTOWN
1004 PM EDT MON MAY 11 2009

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
TUESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY.

OVERNIGHT LOWS WILL RANGE FROM THE MID 30S WITHIN A MILE OR TWO OF
THE LAKE ERIE SHORE WITH A LIGHT FROST...TO THE MID TO UPPER 20S
IN THE NORMALLY COLDEST INLAND VALLEYS WITH A WIDESPREAD FROST AND
A FREEZE IN SOME LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$

NYZ085-121015-
/O.CON.KBUF.FZ.W.0001.090512T0600Z-090512T1200Z/
SOUTHERN ERIE-
INCLUDING THE CITIES OF...ORCHARD PARK...SPRINGVILLE
1004 PM EDT MON MAY 11 2009

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
TUESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY.

OVERNIGHT LOWS WILL RANGE FROM THE MID 30S WITHIN A MILE OR TWO
OF THE LAKE ERIE SHORE WITH A LIGHT FROST...TO AROUND 30 IN THE
NORMALLY COLDEST INLAND VALLEYS WITH A WIDESPREAD FROST AND A
FREEZE IN SOME LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$

NYZ006-121015-
/O.CON.KBUF.FZ.W.0001.090512T0600Z-090512T1200Z/
OSWEGO-
INCLUDING THE CITY OF...OSWEGO
1004 PM EDT MON MAY 11 2009

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
TUESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY.

OVERNIGHT LOWS WILL RANGE FROM THE MID 30S WITHIN A MILE OR TWO
OF THE LAKE ONTARIO SHORE WITH A LIGHT FROST...TO AROUND 30 WELL
INLAND WITH A WIDESPREAD FROST AND A FREEZE IN SOME LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$

NYZ001>005-010-011-013-014-121015-
/O.CON.KBUF.FR.Y.0002.090512T0600Z-090512T1200Z/
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-
GENESEE-LIVINGSTON-ONTARIO-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
NEWARK...FAIR HAVEN...BUFFALO...BATAVIA...GENESEO...CANANDAIGUA
1004 PM EDT MON MAY 11 2009

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
TUESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY.

OVERNIGHT LOWS WILL RANGE FROM THE LOW TO MID 30S WITH FROST
DEVELOPING. IT WILL BE COLDEST WITH THE MOST WIDESPREAD FROST
INLAND FROM THE LAKE ERIE AND LAKE ONTARIO SHORELINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISED AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

HITCHCOCK
000 
WWUS71 KBUF 120726
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
326 AM EDT TUE MAY 12 2009

...ANOTHER COLD AND FROSTY MORNING FOR MUCH OF THE AREA...

.COOL CANADIAN HIGH PRESSURE WILL CONTINUE TO BUILD EASTWARD
ACROSS THE REGION TODAY. WHILE CLOUD COVER WAS PERSISTENT ACROSS
PARTS OF WESTERN NEW YORK THROUGH THE EARLY OVERNIGHT HOURS...
CLEARING SKIES COUPLED WITH LIGHT WINDS AND LOW DEW POINTS WILL
STILL LEAD TO STRONG RADIATIONAL COOLING EARLY THIS MORNING.

NYZ019-121200-
/O.CON.KBUF.FZ.W.0001.000000T0000Z-090512T1200Z/
CHAUTAUQUA-
INCLUDING THE CITY OF...JAMESTOWN
326 AM EDT TUE MAY 12 2009

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. 

LOW TEMPERATURES THIS MORNING WILL RANGE FROM THE MID 30S WITHIN
A MILE OR TWO OF THE LAKE ERIE SHORE WITH A LIGHT FROST...TO
THE LOWER 30S IN THE NORMALLY COLDEST INLAND VALLEYS...WHERE A
MORE WIDESPREAD FROST AND/OR FREEZE CAN BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$

NYZ085-121200-
/O.CON.KBUF.FZ.W.0001.000000T0000Z-090512T1200Z/
SOUTHERN ERIE-
INCLUDING THE CITIES OF...ORCHARD PARK...SPRINGVILLE
326 AM EDT TUE MAY 12 2009

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. 

LOW TEMPERATURES THIS MORNING WILL RANGE FROM THE MID 30S WITHIN
A MILE OR TWO OF THE LAKE ERIE SHORE WITH A LIGHT FROST...TO
THE LOWER 30S IN THE NORMALLY COLDEST INLAND VALLEYS...WHERE A
MORE WIDESPREAD FROST AND/OR FREEZE CAN BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$

NYZ006-121200-
/O.CON.KBUF.FZ.W.0001.000000T0000Z-090512T1200Z/
OSWEGO-
INCLUDING THE CITY OF...OSWEGO
326 AM EDT TUE MAY 12 2009

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. 

LOW TEMPERATURES THIS MORNING WILL RANGE FROM THE MID 30S WITHIN
A MILE OR TWO OF THE LAKE ONTARIO SHORE WITH A LIGHT FROST...TO
AROUND 30 WELL INLAND WITH A WIDESPREAD FROST AND A FREEZE IN SOME
LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$

NYZ001>005-010-011-013-014-121200-
/O.CON.KBUF.FR.Y.0002.000000T0000Z-090512T1200Z/
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-
GENESEE-LIVINGSTON-ONTARIO-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
NEWARK...FAIR HAVEN...BUFFALO...BATAVIA...GENESEO...CANANDAIGUA
326 AM EDT TUE MAY 12 2009

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. 

LOW TEMPERATURES THIS MORNING WILL RANGE IN THE LOWER TO MID 30S
WITH PATCHY TO WIDESPREAD FROST DEVELOPING. AREAS INLAND FROM THE
LAKE ERIE AND LAKE ONTARIO SHORELINES WILL BE THE COLDEST...AND
WILL EXPERIENCE THE MOST WIDESPREAD FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISED AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

JJR
000 
WWUS71 KBUF 121129
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
729 AM EDT TUE MAY 12 2009

NYZ006-019-085-121230-
/O.CAN.KBUF.FZ.W.0001.000000T0000Z-090512T1200Z/
OSWEGO-CHAUTAUQUA-SOUTHERN ERIE-
INCLUDING THE CITIES OF...OSWEGO...JAMESTOWN...ORCHARD PARK...
SPRINGVILLE
729 AM EDT TUE MAY 12 2009

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE FREEZE
WARNING. 

WITH WARMING TEMPERATURES AFTER SUNRISE...THE THREAT OF FREEZING
TEMPERATURES HAS ENDED...THEREFORE THE FREEZE WARNING HAS BEEN
CANCELLED.  

$$

NYZ001>005-010-011-013-014-121230-
/O.CAN.KBUF.FR.Y.0002.000000T0000Z-090512T1200Z/
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-
GENESEE-LIVINGSTON-ONTARIO-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
NEWARK...FAIR HAVEN...BUFFALO...BATAVIA...GENESEO...CANANDAIGUA
729 AM EDT TUE MAY 12 2009

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE FROST
ADVISORY. 

WITH WARMING TEMPERATURES AFTER SUNRISE...THE THREAT OF ADDITIONAL FROST
HAS ENDED...THEREFORE THE FROST ADVISORY HAS BEEN CANCELLED.

$$

JJR

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this freeze warning went out at May 11, 7:27 AM EDT, 2 hours 23 minutes earlier.

Area forecast discussion, May 11, 7:27 AM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
727 AM EDT MON MAY 11 2009

.SYNOPSIS...
HIGH PRESSURE CENTERED OVER THE MISSISSIPPI AND OHIO VALLEYS THIS
MORNING WILL GRADUALLY MOVE EAST DURING THE NEXT 36 HOURS...AND THIS
WILL RESULT IN AT LEAST TWO SUN FILLED DAYS ACROSS OUR REGION.
TEMPERATURES WILL REMAIN BELOW NORMAL THOUGH WITH THE THREAT FOR
SOME FROST AWAY FROM THE LAKES ONCE AGAIN TONIGHT. AS THE HIGH
PRESSURE MOVES OFF THE COAST ON WEDNESDAY...DAYTIME HIGHS WILL CLIMB
INTO THE LOWER 70S FOR MANY AREAS. A COLD FRONT WILL THEN BRING SOME
RAIN TO THE REGION LATER WEDNESDAY NIGHT AND THURSDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
SPRAWLING CANADIAN HIGH PRESSURE CENTERED OVER THE WESTERN GREAT
LAKES EARLY THIS MORNING WILL CONTINUE TO GRADUALLY BUILD ACROSS THE
AREA THROUGH THE NEAR TERM PERIOD...RESULTING IN CONTINUED FAIR
AND COOL CONDITIONS.

DESPITE STILL-CHILLY TEMPERATURES ALOFT...THERE SHOULD BE
CONSIDERABLY MORE SUNSHINE TODAY COMPARED TO YESTERDAY GIVEN THE
RATHER SUBSTANTIAL DRYING THAT HAS ALREADY TAKEN PLACE...AND WILL
CONTINUE TODAY. AT THIS POINT...EXPECT ONLY SOME LIMITED CIRRUS AND
STRATOCU/CU AS SEVERAL WEAK SHORTWAVES PASS JUST TO OUR SOUTH ACROSS
PENNSYLVANIA ...WITH THE GREATEST CONCENTRATION OF THESE CLOUDS
LIKELY TO BE ALONG THE NY-PA BORDER. 850 MB TEMPS TODAY WILL
GENERALLY BE WITHIN A DEGREE OF TWO OF ZERO CELSIUS...WHICH SHOULD
SUPPORT HIGHS IN THE MID 50S TO LOWER 60S. GIVEN THE MORE PLENTIFUL
SUNSHINE AND MUCH LIGHTER WINDS...IT WILL FEEL MUCH MORE COMFORTABLE
OUTSIDE THAN IT DID YESTERDAY.

TONIGHT...EXPECT CLEAR TO PARTLY CLOUDY SKIES AND LIGHT WINDS AS THE
AFOREMENTIONED RIDGE CONTINUES TO BUILD OVERHEAD. WITH A RATHER
CHILLY AIRMASS STILL IN PLACE...THIS WILL ALLOW TEMPERATURES TO DIP
INTO THE LOWER TO MID 30S PRETTY MUCH EVERYWHERE...WITH SOME UPPER
20S EVEN LIKELY ACROSS THE NORMALLY COLDER INTERIOR SECTIONS OF THE
SOUTHERN TIER AND NORTH COUNTRY. SUCH CONDITIONS WILL SUPPORT THE
DEVELOPMENT OF FROST ACROSS MUCH OF THE AREA...WITH A FREEZE ACROSS
THE COLDEST INTERIOR SECTIONS MENTIONED ABOVE. GIVEN THAT WE ALREADY
HAVE A FROST ADVISORY OUT FOR THIS MORNING AND THE DESIRE TO AVOID
ANY CONFUSION THAT WOULD RESULT FROM MULTIPLE HEADLINES...WILL HOLD
OFF ON ANY NEW FROST/FREEZE FLAGS AT THIS POINT...AND LET THE DAY
SHIFT HAVE THE HONOR OF ISSUING THOSE.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY/...
A FLAT PROGRESSIVE RIDGE OVER THE CENTRAL PLAINS TUESDAY MORNING
WILL MOVE EAST AND AMPLIFY OVER THE GREAT LAKES AND OHIO VALLEY
TUESDAY NIGHT AND WEDNESDAY. THIS WILL ALLOW OUR H5 TEMPS TO CLIMB
FROM ARND ZERO TO ABOUT +8C...WHICH IN TURN WILL ELEVATE OUR DAYTIME
HIGHS FROM THE LOWER 60S TUEDAY TO THE LOWER 70S IN MOST AREAS
WEDNESDAY. MEANWHILE...EXPANSIVE HIGH PRESSURE AT THE SURFACE WILL
PROMOTE SUN FILLED DAYS.

SANDWICHED IN BETWEEN THE SUNNY DAYS WILL BE YET ANOTHER FROSTY
NIGHT FOR THE WRN SOUTHERN TIER AND EASTERN LK ONTARIO COUNTIES.

A VIGOROUS SHORTWAVE WILL THEN DIG ACROSS THE NORTHERN PLAINS AND
UPPER GREAT LAKES LATE WEDNESDAY AND WEDNESDAY NIGHT WHILE A SHARP
COLD FRONT AT THE SURFACE WILL TAKE SHAPE AND APPROACH OUR REGION.
AS IS ALMOST ALWAYS THE CASE...DEEP WARM ADVECTION AHEAD OF THE
SHORTWAVE WILL BE ACCOMPANIED BY A STRONG LOW LEVEL JET. THIS
CONSISTENTLY POSES A PROBLEM FOR GUIDANCE PACKAGES IN TRYING TO
1) FIGURE OUT HOW MUCH WIND WILL REACH THE SFC AND...
2) HOW TO HANDLE THE OVERNIGHT MINS

LIKE THE DAYSHIFT BEFORE ME...WILL HOLD WED NIGHT MINS SEVERAL
DEGREES HIGHER THAN GUIDANCE. THIS MAY STILL BE NOT HIGH ENOUGH...
BUT IT WILL BE A START. WILL ALSO KEEP THE BREEZY CONDITIONS IN
PLACE AS ADVERTISED BY THE GEFS AND OPERATIONAL GFS. IN ADDITION...
THE GFS AND NAM WRF ARE BOTH SUGGESTING A 50-60KT LOW LEVEL JET
BETWEEN 2 AND 4K FT. EXPERIENCE IN THESE EVENTS TELLS ME TO RAISE
THE WINDS AND GUSTS ACROSS THE ELEVATED TERRAIN...SO HAVE DONE SO BY
ABOUT 5-10 KNOTS (ABV 1500 FT).

THERE MAY BE SOME SHRA/TSRA IN THE WARM SECTOR WEDNESDAY NIGHT...
BUT THE BULK OF THE PCPN SHOULD HOLD OFF UNTIL LATE WEDNESDAY NIGHT
AND THURSDAY MORNING WHEN THE SFC FRONT WILL BE MAKING ITS WAY
ACROSS THE REGION. BOTH THE ECMWF AND GFS ARE SHOWING THE FRONT
COMING THROUGH SOMETIME THURSDAY MORNING...SO WILL RAISE POPS TO CAT
FOR THIS PERIOD. DIFFICULT TO SEE HOW WE CANNOT GET SOME MEASURABLE
PCPN OUT OF THIS FROPA.

WHILE CAT POPS WILL BE USED THURSDAY MORNING...AM NOT COMPLETELY
SOLD ON THE QUICK CLEARING AS ADVERTISED BY THE GFS. WILL DRAG MY
FEET ON LOWERING POPS DURING THE COURSE OF THE DAY TO ALLOW FOR SOME
INFLUENCE FROM THE ECMWF.

&&

.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
THIS WILL BE A TRICKY PERIOD TO FORECAST AS THE MAIN MEDIUM RANGE
GUIDANCE PACKAGES (GFS/ECMWF) ARE AT ODDS AS TO HOW THEY ARE
HANDLING A SOUTHERN BRANCH SHORTWAVE AND ITS POST FRONTAL CLEARING
TREND. LETS START WITH THE EASY PART...

HIGH PRESSURE WILL BUILD IN BEHIND A COLD FRONTAL PASSAGE THURSDAY
NIGHT AND FRIDAY. THIS WILL CLEAR OUT OUR SKIES AND SHOULD LEAD TO
AT LEAST 24 HOURS OF CLR/PC SKIES AND COMFORTABLY COOL CONDITIONS.

THE FORECAST THEN BECOMES MUCH MORE COMPLICATED AS THE ECMWF AND GFS
ARE AT ODDS ON HOW TO BRING A SOUTHERN BRANCH SHORTWAVE OUT ACROSS
THE PLAINS. THE GFS DEPICTS AN AMPLIFIED RIDGE OVER THE EASTERN
SEABOARD FRIDAY NIGHT AND SATURDAY WITH A SERIES OF SFC WAVES STRUG
OUT ACROSS THE UPPER GREAT LAKES AND MISSISSIPPI VALLEY...WHILE THE
ECMWF FAVORS A FLATTER EAST COAST RIDGE WITH A WAVE TRAIN LINING UP
SOME 500 MILES FURTHER EAST. THIS LATTER SOLUTION WOULD LEAD TO
SHOWERS AND POSSIBLE TSTORMS MOVING INTO OUR REGION DURING THE
COURSE OF FRIDAY NIGHT WITH A HIGH PROBABILITY OF A WET SATURDAY.

WILL LEAN TOWARDS THE ECMWF SOLUTION...BUT WILL HOLD POPS LOW ENOUGH
TO STAY IN COLLABORATION WITH NEIGHBORING FOS.

SINCE I AM FOLLOWING MORE IN LINE WITH THE ECMWF...THEN THAT MEANS
THAT I WILL KEEP SOME LOW CHC POPS IN PLAY FOR SATURDAY NIGT AND
SUNDAY WHEN A WAVY FRONTAL BOUNDARY IS FORECAST TO BE STALLED JUST
TO OUR SOUTH.

&&

.AVIATION /12Z MONDAY THROUGH FRIDAY/...
HIGH PRESSURE CENTERED OVER THE WESTERN GREAT LAKES EARLY THIS
MORNING WILL CONTINUE TO GRADUALLY BUILD ACROSS THE AREA THROUGH
THE FORECAST PERIOD...GENERALLY RESULTING IN CONTINUED VFR
CONDITIONS RIGHT THROUGH TONIGHT. ASIDE FROM SOME LOCALIZED PATCHY
IFR FOG IN THE SOUTHERN TIER VALLEYS THAT SHOULD DISSIPATE WITHIN
THE NEXT FEW HOURS...ONLY SOME LIMITED CIRRUS AND CUMULUS-LEVEL
CLOUDINESS IS EXPECTED AS SEVERAL WEAK SHORTWAVES PASS BY TO THE
SOUTH ACROSS PENNSYLVANIA...WITH THE GREATEST CONCENTRATION OF
CLOUDS LIKELY TO BE ALONG THE NY-PA BORDER.

WITH THE BUILDING RIDGE...THE PREVAILING SYNOPTIC FLOW WILL BE
LIGHT THROUGH THE PERIOD...GENERALLY 10 KNOTS OR LESS. THIS WILL
BE LIGHT ENOUGH TO ALLOW FOR THE FORMATION OF LOCALIZED LAKE
BREEZES THIS AFTERNOON...BEFORE REVERTING TO LIGHT AND VARIABLE
EVERYWHERE TONIGHT. OF PARTICULAR NOTE WILL BE THE EFFECT OF THIS
ON WIND DIRECTIONS AT THE KROC TERMINAL...WHERE WINDS SHOULD START
OUT WESTERLY THIS MORNING...THEN SHIFT TO NORTHWESTERLY AND
POSSIBLY EVEN NORTH LATE THIS MORNING/EARLY THIS AFTERNOON.

OUTLOOK...
TUESDAY AND WEDNESDAY...VFR.
WEDNESDAY NIGHT AND THURSDAY...MVFR WITH CHANCE SHWRS/TSTMS.
FRIDAY...VFR.

&&

.MARINE...
NO FLAGS ARE EXPECTED THROUGH AT LEAST TUESDAY NIGHT.

HIGH PRESSURE CENTERED OVER THE UPPER GREAT LAKES WILL GRADUALLY
DRIFT TO THE EAST DURING THE NEXT 36 TO 48 HOURS...AND THIS WILL
RESULT IN LIGHT WINDS AND MINIMAL WAVES ACROSS BOTH LAKES ERIE AND
ONTARIO THROUGH TUESDAY NIGHT. WHILE IT WILL BE SEASONABLY COOL
TODAY AND TUESDAY...NEARLY IDEAL RECREATIONAL BOATING CONDITIONS CAN
BE EXPECTED.

AS A COLD FRONT APPROACHES THE REGION LATE WEDNESDAY AND WEDNESDAY
NIGHT THOUGH...SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 15 TO 25
KNOTS AND THIS WILL LEAD TO MUCH CHOPPIER CONDITIONS.

&&

.CLIMATE...
A PUBLIC INFORMATION STATEMENT WAS ISSUED YESTERDAY ON THE FINAL
2008-09 SNOWFALL FOR OUR ENTIRE REGION. IT IS AVAILABLE ON OUR
WEBSITE AT WWW.WEATHER GOV...UNDER TEXT FORECASTS/CLIMATE
PRODUCTS/PUBLIC INFORMATION STATEMENT.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...RSH
NEAR TERM...JJR
SHORT TERM...RSH
LONG TERM...RSH
AVIATION...JJR
MARINE...RSH
CLIMATE...SFM/JJR
Hazardous weather outlook, May 11, 7:31 AM EDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
731 AM EDT MON MAY 11 2009

NYZ001>006-008-010>014-019>021-085-121145-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
731 AM EDT MON MAY 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-NYZ007-SLZ022-024-121145-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
JEFFERSON-SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
731 AM EDT MON MAY 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO...CENTRAL NEW YORK AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 9:50 AM EDTFrost AdvisoryBUFCayuga, Erie, Genesee, Livingston, Monroe, Niagara and 3 more22 hr

Nearby

Freeze Warnings in New York, 2009Every freeze warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.